Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 25 (1971), 627-633
DOI: https://doi.org/10.1090/S0025-5718-71-99712-2
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Mohan Lal & James Dawe, Tables of Solutions of the Diophantine Equation $ {x^2} + {y^2} + {z^2} = {k^2}$, Memorial University of Newfoundland, St. John's, Newfoundland, Canada, February 1967. (See Math. Comp., v. 22, 1968, p. 235, RMT 23.) MR 0236107 (38:4405)
  • [1] W. Burnside, Theory of Groups of Finite Order, Cambridge Univ. Press, Cambridge, 1897.
  • [1] J. Riordan, ``The enumeration of trees by height and diameter,'' IBM J. Res. Develop., v. 4, 1960, pp. 473-478. MR 0140434 (25:3854)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-71-99712-2
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society